Hi there, I decided to do a Candida cleanse before embarking on the GAPS diet - using a product called C____. I have had chronic eczema/skin issue and whenever I eat wheat (for sure) and other things (though not sure what) it flares up. I only ever get it on my hands and wrists and it is a red raging wrash that looks like my hands and wrists have been bound - it is literally like wearing red gloves. It is eczema like in the dryness and other eczema symptoms (I have had eczema diagnosed but figured myself it links to my chronic digestive issues). The strange thing is, however, I have always wondered why a toxic reaction would just take place on my hands and wrists. It is definitely not atopic (i.e. from physical contact with something). I plan to do a parasite cleanse next then liver. However - when I take these candida tablets my left leg swells up a few hours later. I have eliminated other sources and it just started when I increased the dose of the cleanse. It is totally painless and goes away the next morning after drinking lots of water with lemon, kelp and cranberry supplements. Could this possibly be a reaction to the Candida cleanse? I have not found anything about it online whatsoever. Any thoughts would be so very much appreciated. I love this website!!